# SDR USAA2012020600026

- Difficulty date: February 5, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 59,735 hours, 39,800 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 115
- Condition: Faulty
- Location: Cockpit
- Part time: 10,253 hours, 6,356 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON LANDING APPROACH, FLAPS WERE SPLIT AT 15 DEGREES AND 25 DEGREES.  FLAPS LOCKED AND WOULD NOT EXTEND BEYOND 15.  NO ROLL NOTED.  WENT AROUND, RAN QRH, FLAPS OPERATED NORMALLY ON THE NEXT APPROACH.  MAINTENANCE REMOVED AND REPLACED FLAP POSITION INDICATOR PER AMM 27-58-41-004-001 AND 27-58-41-404-004.  PERFORMED FUNCTIONAL TEST OF FLAP POSITION INDICATING SYSTEM PER AMM 27-58-01-725-001.  PERFORMED FLAP ASYMMETRY SYSTEM OPERATIONAL TEST PER AMM 27-51-00-715-075.  OPS TEST OK.  NO FAULTS NOTED.  VISUAL INSPECTION OF FLAPS AND TORQUE TUBES COMPLIED WITH.  CLEANED ELECTRICAL CONNECTORS FOR TRANSMITTERS AND INDICATOR.  AIRCRAFT OK TO CONTINUE.
